# SDR DXTA2013012905265

- Difficulty date: January 28, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N921QS
- Make and model: Cessna 750
- Aircraft serial: 7500241
- Aircraft time: 7,164 hours, 4,482 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Part number: 73838433
- Part serial: 9912108A
- Condition: Inoperative
- Location: A/C Pack
- Part time: 1,678 hours, 1,040 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT PAC TEMPERATURE WAS UNCONTROLLABLE WHILE ON THE GROUND.  COCKPIT FILLED WITH BLUEISH WHITE SMOKE BEFORE COCKPIT PAC WAS SECURED.  COCKPIT SUPPLY TEMP INDICATED 234 BEFORE PAC WAS SECURED.  INSPECTION OF PAC OIL SIGHT CUP INDICATES BLACK OIL.   INSPECTED COCKPIT PAC OIL BOWL AND OIL WAS DISCOLORED. OPERATED APU AND INSPECTED PAC FOR ROTATION. PAC ROTATED AT 1/4 SPEED FOR 20 SECONDS AND SEIZED UP. PLACED COCKPIT PAC TURBINE ON ORDER. REMOVED FWD & AFT ACM EXHAUST DUCTS. REMOVED ACM. INSTALLED REPAIRED UNIT. INSTALLED FWD AND AFT EXHAUST DUCTS. OPS CHECKED GOOD LEAK CHECKED GOOD IAW MM 21-51-00.
